# SDR IPXA2025071597375

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 75,757 hours, 16,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L WILL NOT SHUT CORRECTLY ENOUGH TO ARM THE DOOR. COMPLETED INSTALLATION OF THE FORWARD PASSENGER DOOR DRIVE CABLES REF AMM 52-11-03 THRU STEP E. (9). SPECTED,OK TO REINSTALL  L1 DOOR ESCAPE SLIDE , REF GMM 04-01-01.  FINISHED INSTALLATION OF FORWARD PASSENGER DOOR DRIVE CABLES REF AMM 52-11-03. OPS CHK GOOD
